• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 21
Sort:
by name
by year
Article
Volk D. Discrete and Continuous Dynamical Systems. 2014. Vol. 34. No. 5. P. 2307-2314.

Interval translation maps (ITMs) are a non-invertible generalization of interval exchange transformations (IETs). The dynamics of finite type ITMs is similar to IETs, while infinite type ITMs are known to exhibit new interesting effects. In this paper, we prove the finiteness conjecture for the ITMs of three intervals. Namely, the subset of ITMs of finite type contains an open, dense, and full Lebesgue measure subset of the space of ITMs of three intervals. For this, we show that any ITM of three intervals can be reduced either to a rotation or to a double rotation.

Added: Dec 30, 2015
Article
Chepyzhov V. V., Conti M., Pata V. Discrete and Continuous Dynamical Systems. 2012. Vol. 32. No. 6. P. 2079-2088.

For a semigroup $S(t):X\to X$ acting on a metric space $(X,\dist)$, we give a notion of global attractor based only on the minimality with respect to the attraction property. Such an attractor is shown to be invariant whenever $S(t)$ is asymptotically closed. As a byproduct, we generalize earlier results on the existence of global attractors in the classical sense.

Added: Feb 22, 2013
Article
Bonatti C., Minkov S., Alexey Okunev et al. Discrete and Continuous Dynamical Systems. 2020. Vol. 40. No. 1. P. 441-465.

We present an example of a C1 Anosov diffeomorphism of a two-torus with a physical measure such that its basin has full Lebesgue measure and its support is a horseshoe of zero measure.

Added: Oct 21, 2019
Article
Kozyakin V., Krasnoselskii A., Rachinskii D. Discrete and Continuous Dynamical Systems. 2008. Vol. 20. No. 4. P. 989-1011.
Added: Feb 19, 2013
Article
Bogachev V., Shaposhnikov S., Veretennikov A. Discrete and Continuous Dynamical Systems. 2016. Vol. 36. No. 7. P. 3519 -3543.

We obtain sufficient conditions for the differentiability of solutions to stationary Fokker--Planck--Kolmogorov equations with respect to a parameter. In particular, this gives conditions for the differentiability of stationary distributions of diffusion processes with respect to a parameter.

Added: Jun 4, 2016
Article
Schurov I. Discrete and Continuous Dynamical Systems. 2011. Vol. Supplement 2011. P. 1289-1298.
Added: Oct 22, 2011
Article
Kolesnikov A. Discrete and Continuous Dynamical Systems. 2014. Vol. 34. No. 4. P. 1511-1532.

We study the optimal transportation mapping VΦ: ℝd → ℝd pushing forward a probability measure μ = e -V dx onto another probability measure ν = e-W dx. Following a classical approach of E. Calabi we introduce the Riemannian metric g = D2 Φ on ℝd and study spectral properties of the metric-measure space M = (ℝd, g,μ). We prove, in particular, that M admits a non-negative Bakry-Emery tensor provided both V and W are convex. If the target measure ν is the Lebesgue measure on a convex set Ω and μ is log-concave we prove that M is a CD(K, N) space. Applications of these results include some global dimension-free a priori estimates of \\D2 Φ||. With the help of comparison techniques on Riemannian manifolds and probabilistic concentration arguments we proof some diameter estimates for M.

Added: Nov 12, 2013
Article
Vera Ignatenko. Discrete and Continuous Dynamical Systems. 2018. Vol. 38. No. 7. P. 3637-3661.

A one-parameter family of Mackey-Glass type differential delay equations is considered. The existence of a homoclinic solution for suitable parameter value is proved. As a consequence, one obtains stable periodic solutions for nearby parameter values. An example of a nonlinear functions is given, for which all sufficient conditions of our theoretical results can be verified numerically. Numerically computed solutions are shown.

Added: May 25, 2018
Article
Bekmaganbetov K. A., Chechkin G. A., Chepyzhov V. V. et al. Discrete and Continuous Dynamical Systems. 2017. Vol. 37. No. 5. P. 2375-2393.

We consider the 3D Navier--Stokes systems with randomly rapidly oscillating right--hand sides. Under the assumption that the random functions are ergodic and statistically homogeneous in space variables or in time variables we prove that the trajectory attractors of these systems tend to the trajectory attractors of homogenized 3D Navier--Stokes systems whose right--hand sides are the average of the corresponding terms of the original systems. We do not assume that the Cauchy problem for the considered 3D Navier--Stokes systems is uniquely solvable.

Added: Jun 7, 2017
Article
Kalinin N., Shkolnikov M. Discrete and Continuous Dynamical Systems. 2018. Vol. 38. No. 6. P. 2827-2849.

The theory of tropical series, that we develop here, firstly appeared in the study of the growth of pluriharmonic functions. Motivated by waves in sandpile models we introduce a dynamic on the set of tropical series, and it is experimentally observed that this dynamic obeys a power law. So, this paper serves as a compilation of results we need for other articles and also introduces several objects interesting by themselves.

Added: Apr 17, 2018
Article
Blokh A., Oversteegen L., Ptacek R. M. et al. Discrete and Continuous Dynamical Systems. 2016. Vol. 36. No. 9. P. 4665-4702.

Polynomials from the closure of the principal hyperbolic domain of the cubic connectedness locus have some specific properties, which were studied in a recent paper by the authors. The family of (affine conjugacy classes of) all polynomials with these properties is called the Main Cubioid. In this paper, we describe a combinatorial counterpart of the Main Cubioid --- the set of invariant laminations that can be associated to polynomials from the Main Cubioid.

Added: Jul 6, 2016
Article
Blokh A., Oversteegen L., Timorin V. Discrete and Continuous Dynamical Systems. 2017. Vol. 37. No. 11. P. 5781-5795.

Every plane continuum admits a finest locally connected model. The latter is a locally connected continuum onto which the original continuum projects in a monotone fashion. It may so happen that the finest locally connected model is a singleton. For example, this happens if the original continuum is indecomposable. In this paper, we provide sufficient conditions for the existence of a non-degenerate model depending on the existence of subcontinua with certain properties. Applications to complex polynomial dynamics are discussed.

Added: Aug 16, 2017
Article
Blank M. Discrete and Continuous Dynamical Systems. 2020.

We study qualitative properties of the set of recurrent points of finitely generated free semigroups of measurable maps. In the case of a single generator the classical Poincare recurrence theorem shows that these proper- ties are closely related to the presence of an invariant measure. Curious, but otherwise it turns out to be possible that almost all points are recurrent, while there is an wandering set of positive (non-invariant) measure. For a general semigroup the assumption about the common invariant measure for all gener- ators looks somewhat unnatural (despite being widely used). Instead we give abstract conditions (of conservativity type) for this problem and propose a weaker version of the recurrent property. Technically, the problem is reduced to the analysis of the recurrence of a specially constructed Markov process. Questions of inheritance of the recurrence property from the semigroup gen- erators to the entire semigroup and vice versa are studied in detail and we demonstrate that this inheritance might be rather unexpected.

Added: Oct 21, 2020
Article
Krasnosel'skii Alexander M. Discrete and Continuous Dynamical Systems. 2013. Vol. 33. No. 1. P. 239-254.

We present an approach to study degenerate ODE with periodic nonlinearities; for resonant higher order nonlinear equations L(p)x=f(x)+b(t), p=d/dt, with 2pi-periodic forcing b and periodic f we give multiplicity results, in particular, conditions of existence of infinite and unbounded sets of 2pi-periodic solutions.

Added: Feb 11, 2013
Article
Gonchenko M., Gonchenko S., Safonov K. Discrete and Continuous Dynamical Systems. 2020.

For area-preserving H'enon-like maps and their compositions, we consider smooth perturbations that keep the reversibility of the initial maps but destroy their conservativity. For constructing such perturbations, we use two methods, a new method based on reversible properties of maps written in the so-called cross-form, and the classical Quispel-Roberts method based on a variation of involutions of the initial map. We study symmetry breaking bifurcations of symmetric periodic orbits in reversible families containing quadratic conservative orientable and nonorientable H'enon maps as well as a product of two H'enon maps whose Jacobians are mutually inverse.

Added: Oct 31, 2020
Article
Pochinka O., Nozdrinova E. Discrete and Continuous Dynamical Systems. 2020.

In the present paper, a solution to the 33rd Palis-Pugh problem for gradient-like diffeomorphisms of a two-dimensional sphere is obtained. It is precisely shown that with respect to the stable isotopic connectedness relation there exists countable many of equivalence classes of such systems. 

Added: Nov 11, 2020
Article
Skripchenko A. Discrete and Continuous Dynamical Systems. 2012. Vol. 32. No. 2. P. 643-656.

 

In the present paper we study symmetric interval identification systems of order three. We prove that the Rauzy induction preserves symmetry: for any symmetric interval identification system of order 3 after finitely many iterations of the Rauzy induction we always obtain a symmetric system. We also provide an example of symmetric interval identification system of thin type. 

 

Added: Mar 3, 2014
Article
Vladislav Kruglov, Dmitry Malyshev, Olga Pochinka. Discrete and Continuous Dynamical Systems. 2018. Vol. 38. No. 9. P. 4305-4327.

Structurally stable (rough) flows on surfaces have only finitely many singularities and nitely many closed orbits, all of which are hyperbolic, and they have no trajectories joining saddle points. The violation of the last property leads to Ω-stable flows on surfaces, which are not structurally stable. However, in the present paper we prove that a topological classi cation of such flows is also reduced to a combinatorial problem. Our complete topological invariant is a multigraph, and we present a polynomial-time algorithm for the distinction of such graphs up to an isomorphism. We also present a graph criterion for orientability of the ambient manifold and a graph-associated formula for its Euler characteristic. Additionally, we give polynomial-time algorithms for checking the orientability and calculating the characteristic.

Added: Oct 2, 2017
Article
Chepyzhov V. V., Vishik M. Discrete and Continuous Dynamical Systems. 2010. Vol. 27. No. 4. P. 1493-1509.
Added: Feb 26, 2013
Article
Frikha N., Konakov V., Menozzi S. Discrete and Continuous Dynamical Systems. 2020.

We prove the well-posedness of some non-linear stochastic differential equations in the sense of McKean-Vlasov driven by non-degenerate symmetric αα-stable Lévy processes with values in RdRd under some mild Hölder regularity assumptions on the drift and diffusion coefficients with respect to both space and measure variables. The methodology developed here allows to consider unbounded drift terms even in the so-called super-critical case, i.e. when the stability index α∈(0,1)α∈(0,1). New strong well-posedness results are also derived from the previous analysis.

Added: Oct 31, 2020
Article
Abrashkin A. A. Discrete and Continuous Dynamical Systems. 2019. Vol. 39. No. 8. P. 4443-4453.

A class of non-stationary surface gravity waves propagating in the

zonal direction in the equatorial region is described in the f -plane approx-

imation. These waves are described by exact solutions of the equations of

hydrodynamics in Lagrangian formulation and are generalizations of Gerstner

waves. The wave shape and non-uniform pressure distribution on a free sur-

face depend on two arbitrary functions. The trajectories of uid particles are

circumferences. The solutions admit a variable meridional current. The dy-

namics of a single breather on the background of a Gerstner wave is studied as

an example.

Added: Jun 19, 2019